# SDR FDEA201505141508

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 549 hours, 19,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DISARM OF LT ENTRY DOOR, ARM LEVER BINDS AT MID-POINT, KNUCKLE BUSTER, DID NOT RETRACT.  REARMED DOOR & THEN DISARMED AGAIN WITH HEAVY EFFORT.  STILL FELT BINDING AT MID-POINT BUT DOOR DISARMED.  DURING VISUAL INSPECTION OF THE L-1 ENTRY DOOR FOUND THE GIRT BAR WAS TANGLED AROUND PART OF THE SLIDE LANYARD CORD. UNTANGLED LANYARD CORD FROM GIRT BAR. ALSO, FOUND A SMALL METAL BURR ON THE GIRT BAR WERE IT ENGAGES WITH THE ARMING MECHANISM. POLISH OUT BURR CLEANED AND GREASED. DOOR ARMS AND DISARMS SMOOTHLY.  NO MECHANICAL SYSTEMS WERE BREACHED.  DOOR OPERATES NORMAL REF MM  INSPECTION / CHECK 52-11-00- 6.
